# SDR SWAA2022031509433

- Difficulty date: August 18, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT TRAILING EDGE CAVITY 9.50' INBD OF DEFLECTION RIB ASSY BOTTOM CURVED BULB SEAL RETENTION BRACKET ON FWD SIDE AS MARKED IS CRACKED / R/H WING AFT TRAILING EDGE CAVITY 9.50' INBD OF DEFLECTION RIB ASSY; REMOVE AND REPLACED SEAL RETENTION BRACKET ( FITTING) PN 115A2953-2 A-TAG A86357 IAW. AIPC 57-50-00-25; INSTALLED IAW. SRM. 51-40-02-0G0 AND BOEING DWG. 1152930- ID 0008 REV-
